Quasi-self-adjoint differential equations

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Author(s): Nail H. Ibragimov
Title: Quasi-self-adjoint differential equations
Journal: Archives of ALGA
Year: 2007
Volume: 4
Pagination: 55-60
ISSN: 1652-4934
Publisher: ALGA publications, BTH
City: Karlskrona, Sverige
Organization: Blekinge Institute of Technology
Department: School of Engineering - Dept. Mathematics and Science (Sektionen för teknik – avd. för matematik och naturvetenskap)
School of Engineering S- 371 79 Karlskrona
+46 455 38 50 00
http://www.tek.bth.se/
Authors e-mail: nib@bth.se
Language: English
Abstract: The concept of self-adjoint equations is useful for calculating conservation laws.
The aim of the present paper is extend the property of self-adjoint equations to
a wider class of equations called quasi-self-adjoint.
Subject: Mathematics\Analysis
Keywords: Conservation laws, Quasi-self-adjoint differential equations
Note: Online: http://www.bth.se/ihn/alga.nsf/attachments/Archives%204_1_pdf/$file/Archives%204_1.pdf
Edit